# SDR 96FDEA00094

- Difficulty date: January 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N273FE
- Make and model: Boeing 727233
- Aircraft serial: 22038
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 480-560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA OF SKIN DAMAGE STA 480 TO 560 STR 26 LT TO RT LOWER SKIN PANEL INCLUDING 2 DENTS STA 496 AND 503 BETWEEN STR 26-27R, MARKED.  BLENDED AREA OF SKIN DAMAGE STA 480 TO 560 STR 26 LT AND RT LOWER SKIN PANEL.  FOUND TO BE WITHIN LIMITS EXCLUDING 2 AREAS.  ONE AT STA 500 RBL 14 AND 1 AT STA 490 RBL 22 PER FEDEX SRM 53-30-1, REPAIRED BOTH AREAS PER FEDEX SRM 53-30-3.
